# SDR MWEA070069

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 7,474 hours, 4,090 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: 5D03411
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE UNIT DOOR AT ROW 8 RIGHT SIDE DID NOT OPEN AT SIMULATED 14,500 FEET.  REMOVED AND REPLACED RELAY.
